Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Gaylord, MI

May 11, 2011Manistee County, Wexford County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at May 11, 2011, 1:31 PM EDT for Manistee County, Wexford County, Michigan. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 1:31 PM EDT (17:31 UTC)
Expired
May 11, 2011, 2:30 PM EDT
In force
59 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Manistee County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 106 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 2:19 PM EDTHAIL 0.251 W Cadillac, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WUUS53 KAPX 111731
SVRAPX
MIC101-165-111830-
/O.NEW.KAPX.SV.W.0022.110511T1731Z-110511T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
131 PM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MANISTEE COUNTY IN NORTHERN LOWER MICHIGAN...
  WEXFORD COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 230 PM EDT

* AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WELLSTON...OR 18 MILES EAST OF MANISTEE...AND MOVING EAST AT 10
  MPH.

  AT 130 PM HAIL TO ONE AND ONE QUARTER INCHES WAS REPORTED IN       
  WELLSTON WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CADILLAC...YUMA...HOXEYVILLE...HARRIETTA...BOON...MEAUWATAKA...
  MITCHELL STATE PARK AND MANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4416 8591 4429 8591 4438 8583 4445 8533
      4416 8534
TIME...MOT...LOC 1730Z 269DEG 11KT 4421 8596
WIND...HAIL 60MPH 1.50IN

$$


ARNOTT
1 follow-up statement
760 
WWUS34 KAPX 111818
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
218 PM EDT WED MAY 11 2011

MIC101-111827-
/O.CAN.KAPX.SV.W.0022.000000T0000Z-110511T1830Z/
MANISTEE MI-
218 PM EDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MANISTEE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. ADDITIONAL STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE 
POSSIBLE THROUGH THE MID AFTERNOON HOURS.  

BE ADVISED THAT FLASH FLOOD WARNINGS CONTINUE FOR MUCH OF MANISTEE 
COUNTY.  

LAT...LON 4416 8582 4432 8582 4434 8581 4440 8534
      4434 8534 4416 8534
TIME...MOT...LOC 1817Z 263DEG 13KT 4423 8569
WIND...HAIL <50MPH <.50IN

$$

MIC165-111830-
/O.CON.KAPX.SV.W.0022.000000T0000Z-110511T1830Z/
WEXFORD MI-
218 PM EDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WEXFORD COUNTY UNTIL 230 PM EDT...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HOXEYVILLE...OR 15 MILES WEST OF CADILLAC...MOVING EAST AT 15 MPH.

AT 130 PM HAIL TO ONE AND ONE QUARTER INCHES WAS REPORTED IN         
WELLSTON WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CADILLAC...BOON...MITCHELL STATE PARK AND MEAUWATAKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4416 8582 4432 8582 4434 8581 4440 8534
      4434 8534 4416 8534
TIME...MOT...LOC 1817Z 263DEG 13KT 4423 8569
WIND...HAIL 60MPH 1.00IN

$$


ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:28 PM EDT, 3 minutes earlier.

Area forecast discussion, May 11, 1:28 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
128 PM EDT WED MAY 11 2011

.SYNOPSIS.../ISSUED AT 341 AM/

A COUPLE OF WARM DAYS ARE AHEAD FOR NORTHERN MICHIGAN. SOUTHERLY
WINDS...AHEAD OF A SLOW MOVING COLD FRONT TO OUR WEST...WILL BRING
THE WARM AIR TO THE REGION. WITH HUMIDITY LEVELS ALSO INCREASING...
SHOWER AND THUNDERSTORM CHANCES WILL RETURN...ESPECIALLY TONIGHT AND
THURSDAY. THE FRONT WILL CROSS THE REGION THURSDAY NIGHT...WITH
SOMEWHAT COOLER WEATHER FOR FRIDAY.

JZ

&&

.SHORT TERM.../ISSUED AT 126 PM/...THIS AFTERNOON

UPDATE...QUICK UPDATE TO GRIDS AS CONVECTION HAS CONTINUED TO FIRE
WITHIN 850MB THETA-E RIDGE AXIS AND ON EASTERN EDGE OF BE MUCAPES.
THIS HAS RESULTED IN CONTINUING SHOWER/THUNDERSTORM ACTIVITY OVER
THE SOUTHWEST PORTION OF OUR CWA.

PREVIOUS DISCUSSION...QUITE A BIT GOING ON ACROSS NORTHERN MICHIGAN THIS
MORNING WITH A DECAYING MCS MOVING ACROSS THE AREA...SEVERE
THUNDERSTORM WARNINGS...WAKE LOWS AND SEICHES ON LAKE SUPERIOR AND
SPOT FORECASTS. COMPLEX OF SHOWERS/STORMS TRYING TO WORK EAST
ACROSS NORTHERN MICHIGAN LATE THIS MORNING...ALTHOUGH HAVING A
DIFFICULT TIME AS IT MOVES AWAY FROM BEST INSTABILITY AXIS
/MUCAPES OF 1-2K NEAR LAKE MICHIGAN SHORELINE/. DRYING EVIDENT ON
THE NORTHWEST BACKEGE OF PCPN SHIELD ON MQT/APX RADARS AND THIS
TREND SHOULD CONTINUE INTO THE EARLY AFTERNOON HOURS. WILL CARRY
PCPN TOWARD THE LAKE HURON COAST THROUGH EARLY AFTERNOON...WITH A
GRADUAL DECREASE IN POPS/INTENSITY.

STRONG RISE/FALL PRESSURE COUPLET EVIDENT ON THE BACKSIDE OF MCS
WITH WAKE LOW CREATING WINDS GUSTS NEAR 50KTS OVER PORTIONS OF
UPPER MICHIGAN /48KT GUST AT ANJ THIS PAST HOUR/. THIS WAKE LOW
AND STRONG WINDS ALSO POSSIBLY PRODUCING A SEICHE OVER WHITEFISH
BAY. WILL NOT TRY TO HANDLE THIS SHORT FUSE FEATURE/WINDS IN GRIDS
AND INSTEAD HANDLE IT WITH LAKE SHORE FLOOD WARNINGS AND SPECIAL
MARINE WARNINGS.

BIG QUESTION MARK FOR THE AFTERNOON WILL BE HOW QUICKLY CLOUD
CANOPY ASSOCIATED WITH THUNDERSTORM COMPLEX THINS OUT. CURRENT MAX
TEMPERATURE FORECAST PROBABLY A BIT OPTIMISTIC GIVEN EXTENSIVE
CLOUD COVER AND WILL TREND LOWER. FORECAST SOUNDINGS STILL SHOW
THE POTENTIAL FOR HIGHS IN THE 70S WITH SUNSHINE. WILL TEMPER
THESE READINGS A BIT GIVEN EARLY RAIN/CLOUD COVER AND GENERALLY GO
WITH HIGHS IN THE MID 60S TO LOWER 70S. IF CLOUDS THIN MORE
RAPIDLY THIS AFTERNOON...WILL LIKELY HAVE TO ADJUST TEMPS HIGHER.

ADDITIONAL CONVECTION THIS AFTERNOON? NOT MUCH TO REALLY HANG YOUR
HAT ON AFTER INITIAL CONVECTIVE COMPLEX SLIDES SOUTHEAST OF THE
AREA. WITH AXIS OF IMPRESSIVE MUCAPE /2000+/ AND TIGHT 850MB
THETA-E GRADIENT JUST WEST OF THE AREA...IT WILL NOT TAKE MUCH TO
FIRE OFF ADDITIONAL STORMS.  WILL CARRY LOW CHANCE POPS WEST OF
I-75 FOR THE AFTERNOON...ALTHOUGH WOULD NOT BE SURPRISED TO SEE NO
ADDITIONAL ACTIVITY AFTER THIS INTIAL BATCH OF PRECIPITATION ENDS.

JK

&&

.LONG TERM.../ISSUED AT 341 AM/...TONIGHT AND BEYOND

TONIGHT...IT LOOKS LIKE A SHORTWAVE BREAKS OFF THE PARENT 500 MB
LOW HEADING OUT OF COLORADO AND MOVES UP THE RIDGE, FLATTENING IT
A BIT AND HELPING TO DRIVE THE NORTHERN SFC LOW TO NORTH OF LAKE
SUPERIOR BY 06Z. WITH THE COLD FRONT MOVING CLOSER WITH THIS UPPER
AIR SUPPORT, LOOKS LIKE THUNDERSTORMS WILL BREAK OUT AND MOVE
ACROSS THE REGION OVERNIGHT. MOST LIKELY A CLUSTER OF
THUNDERSTORMS WILL ORGANIZE IN MINNESOTA AND MOVE EAST AS ANOTHER
MCS. MODELS EXPECT THAT THIS IMPACT LOCATIONS SOUTH OF WHERE THE
CURRENT MCS IS THIS MORNING. SO HAVE GONE WITH LIKELY POPS.

THURSDAY...LOOKS LIKE THE THUNDERSTORMS WILL CONTINUE AS THE COLD
FRONT LAYS OUT FROM THE SFC LOW NE OF LAKE SUPERIOR. WITH THE GULF
MOISTURE STREAMING INTO THE WARM FRONT AND 500 MB RIDGE WHICH
SHOULD BE OVER THE FORECAST AREA.

THURSDAY NIGHT/FRIDAY...LOOKS LIKE THE 500 MB LOW IN THE CENTRAL
PLAINS IS BEGINNING TO FILL AND STAY ALONG THE SUB TROPICAL JET.
IT DOESN'T LIFT OUT, BUT INSTEAD CONTINUES TO MOVE EAST INTO THE
CENTRAL PLAINS/LOWER MISSOURI VALLEY AND WITH IT, BEGINS TO PULL
THE SFC FRONT AND THE SOUTHERN OF THE SFC LOWS WITH IT. THE
NORTHERN SFC LOW IS BEGINNING TO FILL AS WELL SO THAT THERE IS A
GENERAL TROUGH OF LOW PRESSURE STRETCHED FROM JAMES BAY ACROSS
MICHIGAN AND DOWN TO KMCI. THIS WILL LEAVE JUST A CHANCE OF
SHOWERS IN E UPPER, AND WITH THE SHOWALTER INDICES RANGING FROM 0C
TO -2C FROM NORTH TO SOUTH WILL LEAVE A CHANCE FOR THUNDERSTORMS
IN N LOWER. THE SFC TROUGH CONTINUES MOVE TO THE SOUTHEAST AND
WITH THE 500 MB LOW NOW SPLITTING INTO TWO. ONE IN MISSOURI AND
ONE IN NORTH DAKOTA. A 500 MB RIDGE IS TRYING TO BUILD INTO THE
REGION FROM THE NORTH AS WELL. THIS WILL BEGIN TO FORCES THE MORE
STABLE AIR SOUTH SO THAT THE CONVECTION WILL BE LIMITED TO THE
MOST SOUTHERN OF OUR COUNTIES IN THE AFTERNOON WITH SHOWERS TO THE
NORTH.

FRIDAY NIGHT...THE GFS HAS SO MUCH QPF, THAT IT LOOKS LIKE IT IS
SUFFERING FROM SOME FEED BACK ISSUES ESPECIALLY BY 12Z/SAT. THE
ECMWF LOOKS LIKE IT IS A LITTLE CLEANER AND WOULD SUGGEST THAT THE
50 MB RIDGE TO THE NORTH IS BEGINNING TO NOSE INTO THE FORECAST
AREA AND DRY OUT E UPPER OVERNIGHT.

SATURDAY AND BEYOND...DIDN'T MAKE ANY CHANGES TO THE LONG RANGE AS
THE ECMWF IS FOLLOWING ALONG WITH WHAT THE GOING FORECAST IS. ALSO
THE GFS IS A LITTLE LAGGING, BUT IS BEGINNING TO DRY THINGS OUT BY
SUNDAY MORNING. SO WE WILL GO INTO A COOLER PERIOD AT THE
BEGINNING OF NEXT WEEK BEFORE ANOTHER WARM UP BEGINS ABOUT MID
NEXT WEEK.

JSL

&&

.MARINE.../ISSUED AT 341 AM/

GENERAL SOUTHEAST FLOW EXPECTED ACROSS THE UPPER GREAT LAKES FOR
TODAY...THOUGH SOME LOCAL EFFECTS WILL IMPACT WIND DIRECTIONS
IN SPOTS (E.G., THROUGH THE STRAITS WHERE WINDS MAY BECOME MORE
EASTERLY). WINDS WILL BECOME LIGHTER GOING INTO THURSDAY AS
GRADIENT WEAKENS AHEAD OF AN APPROACHING FRONT.

JPB/JSL

&&

.AVIATION.../ISSUED AT 122 PM/...VALID FOR 18Z TAFS

UNSETTLED WEATHER PATTERN ACROSS NORTHERN MICHIGAN OVER THE NEXT
24 HOURS AS SEVERAL SHORTWAVE TROFS SLIDE OVER THE UPPER RIDGE AND
ACROSS THE AREA. ONE WAVE EXITING THE AREA THIS AFTERNOON...NEXT
WAVE ARRIVING LATER TONIGHT AND POSSIBLY A THIRD WAVE FOR THURSDAY.
CONDITIONS GENERALLY FLUCTUATING BETWEEN VFR AND MVFR THROUGH THE
PERIOD WITH CHANCES OF SHOWERS AND THUNDERSTORMS.

JK
&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, May 11, 11:29 AM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1129 AM EDT WED MAY 11 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
121830-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1129 AM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF THUNDERSTORMS WILL GRADUALLY DISSIPATE AS IT SLOWLY
EXITS THE OUTLOOK AREA EARLY THIS AFTERNOON. AN ISOLATED SEVERE
THUNDERSTORM STILL POSSIBLE OVER NORTHERN LOWER...WITH THE MAIN
THREAT BEING HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH.

AN AREA OF GUSTY WINDS ON THE BACKSIDE OF THIS COMPLEX OF
THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN UPPER AND THE TIP OF
MITT THROUGH EARLY AFTERNOON WITH BRIEF GUSTS TO 50 MPH POSSIBLE.
THESE WINDS MAY ALSO PRODUCE A LOCALIZED RISE AND FALL OF LAKE
LEVELS /SEICHE/...ESPECIALLY IN WHITEFISH BAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY BUT SPOTTERS PLEASE RELAY
ANY LOCALIZED SEVERE WEATHER OR DAMAGE REPORTS TO THE NATIONAL
WEATHER SERVICE.

JK

In the hours before

Local storm report, May 11, 12:22 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1222 PM EDT WED MAY 11 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             8 E GRAYLING            44.66N  84.55W
05/11/2011  E0.25 INCH       CRAWFORD           MI   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED

&&

EVENT NUMBER APX1100353

SCHWARTZ
Local storm report, May 11, 12:41 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1241 PM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     NON-TSTM WND GST SAULT STE. MARIE        46.48N 84.37W
05/11/2011  M55 MPH          CHIPPEWA           MI   ASOS

            MEASURED AT SANDERSON FIELD.

&&

SCHWARTZ
Local storm report, May 11, 12:45 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1245 PM EDT WED MAY 11 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             NORWALK                 44.33N  86.17W
05/11/2011  E0.75 INCH       MANISTEE           MI   TRAINED SPOTTER

&&

EVENT NUMBER APX1100354

BERGER
Local storm report, May 11, 12:57 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1257 PM EDT WED MAY 11 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             7 ESE MANISTEE          44.21N  86.20W
05/11/2011  E0.50 INCH       MANISTEE           MI   TRAINED SPOTTER

&&

EVENT NUMBER APX1100355

BERGER
Local storm report, May 11, 1:07 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
107 PM EDT WED MAY 11 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HEAVY RAIN       1 N WELLSTON            44.23N  85.95W
05/11/2011  M0.53 INCH       MANISTEE           MI   CO-OP OBSERVER

            0.53 INCHES OF RAINFALL IN 12 MINUTES AND STILL
            FALLING.

&&

EVENT NUMBER APX1100356

BERGER
Local storm report, May 11, 1:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
130 PM EDT WED MAY 11 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             1 N WELLSTON            44.23N  85.95W
05/11/2011  M1.25 INCH       MANISTEE           MI   CO-OP OBSERVER

&&

EVENT NUMBER APX1100357

BERGER

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:30 AM EDTSpecial Marine WarningAPX90 min
May 11, 8:39 AM EDTSpecial Marine WarningAPX96 min
May 11, 9:09 AM EDTSevere Thunderstorm WarningAPXManistee66 min
May 11, 9:35 AM EDTSpecial Marine WarningAPX55 min
May 11, 9:42 AM EDTSpecial Marine WarningAPX93 min
May 11, 10:12 AM EDTFlash Flood WarningAPXBenzie3 hr
May 11, 10:19 AM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Manistee, Wexford41 min
May 11, 10:33 AM EDTSpecial Marine WarningAPX117 min
May 11, 10:38 AM EDTSpecial Marine WarningAPX112 min
May 11, 11:01 AM EDTSpecial Marine WarningAPX89 min
May 11, 11:02 AM EDTFlash Flood WarningAPXManistee, Wexford3 hr
May 11, 11:14 AM EDTSpecial Marine WarningAPX91 min
May 11, 11:15 AM EDTCoastal Flood WarningAPX105 min
May 11, 11:38 AM EDTSevere Thunderstorm WarningAPXMissaukee, Wexford46 min
May 11, 11:41 AM EDTSevere Thunderstorm WarningAPXManistee64 min
May 11, 12:01 PM EDTFlash Flood WarningAPXManistee14 hr
May 11, 12:31 PM EDTSpecial Marine WarningAPX119 min
May 11, 12:44 PM EDTSevere Thunderstorm WarningAPXManistee61 min
May 11, 1:12 PM EDTSpecial Marine WarningAPX93 min
May 11, 1:16 PM EDTSevere Thunderstorm WarningAPXManistee35 min
May 11, 1:59 PM EDTFlash Flood WarningAPXManistee, Wexford12 hr
May 11, 2:30 PM EDTSevere Thunderstorm WarningAPXManistee48 min
May 11, 2:35 PM EDTSpecial Marine WarningAPX85 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningAPXManistee64 min
May 11, 5:04 PM EDTSevere Thunderstorm WarningAPXManistee, Wexford56 min
May 11, 6:34 PM EDTSpecial Marine WarningAPX97 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.